Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Chronic dry eyes, ear pain. Taking anti inflammatory medications, eustachian tube condition. Related symptoms?

I have been suffering with chronic dry eyes . I am on anti inflamitory drops, I have also been having problems with humming in my ears. Yesterday I had a very bad ear ache, my ENT said it was probably my eustachian tubes and gave me oral anti inflammitory meds. Today my ear feels much better, and my eyes also feel much better. I want to know if there is a connection.
Asked On : Sat, 15 Sep 2012
Answers:  2 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi scooby,
Thanks for writing in to Healthcare Magic!
There is no connection between eye and ear.
Your eye problem also seems to be related to some inflammation may be allergic origin, the anti-inflammatory for the ear decreased the inflammation due to generalized effect of oral drugs and improved the eye symptoms. You should get checked for common allergic problems of eye like allergic conjunctivitis, lack of tears etc.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sat, 15 Sep 2012
I find this answer helpful
ENT Specialist Dr. Ravinder Sharma's  Response
Dear Scooby
Hello I am Dr Ravinder Sharma. ENT surgeon
It appears that you have a allergic reaction which appears to be affecting your eustachain tube and eyes. Another possibility could be a infection of nose or sinuses causing eustachian tube block and infection in eyes. You would require a ENT and Ophthalmic consultation to reach the diagnosis. Feel fre to contact me if you need more information
with regards
Ravinder Sharma
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor